The exact solution of a non-linear problem involving an explosion in a gas of variable initial density
Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 947-948
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_6_a5,
author = {V. P. Korobeinikov},
title = {The exact solution of a non-linear problem involving an explosion in a gas of variable initial density},
journal = {Doklady Akademii Nauk},
pages = {947--948},
year = {1957},
volume = {117},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a5/}
}
TY - JOUR AU - V. P. Korobeinikov TI - The exact solution of a non-linear problem involving an explosion in a gas of variable initial density JO - Doklady Akademii Nauk PY - 1957 SP - 947 EP - 948 VL - 117 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a5/ LA - ru ID - DAN_1957_117_6_a5 ER -
V. P. Korobeinikov. The exact solution of a non-linear problem involving an explosion in a gas of variable initial density. Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 947-948. http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a5/